# SDR DALA2022121408107

- Difficulty date: December 12, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 73,148 hours, 27,628 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTINGS OF SLIDE GIRT BAR, L1, L2 AND R4 DOOR SLIDES.  FITTINGS  WERE REPLACED IAW SRM.
